Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What are the brown patches in my eye after being hit by a soccer ball?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1039 Questions
brown patches in my eye while in the dark after being hit in the eye with a soccer ball
Posted Mon, 30 Apr 2012 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 17 hours later
Dear Badrano,

Thanks for posting your query here.

The brown patches appear to be deposition of blood pigments in the sub cutaneous area.

Blunt injury with a soccer ball leads to rupture of blood vessels. This causes to seepage of blood in surrounding area which is responsible for the brown patches. This blood is usually cleaned up by body tissues. It may take up to 4-6 weeks for the process to complete.

Here I would be keen to the time elapsed since this injury.

In the initial stages cold compresses prevent excessive oozing. If it has been few days cold compresses will be of no use.

Presently It is a natural process which can be helped by local Heparin ointment application on the skin.

Hope I have answered your query. Should you have any more queries, I will be available for followups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor